# SDR 2008UALA00782

- Difficulty date: February 9, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 31,608 hours, 8,767 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC45FT1624P5
- Condition: Shorted
- Location: Lt Gcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUSS TIE WILL NOT GO ON LINE.  PERFORMED TROUBLESHOOTING.  FOUND WIRE SHORT TO GRND FROM L-GENERATOR CONTROL UNIT B-CONNECTOR PIN C11, TO L-GEN DPCT-2.   CONFIRMED CONNECTOR D5849P AT FAULT,  REPLACED CONNECTOR D5848P, LT BUSS TIE OPERATED NORMALLY.  SUSPECT VIBRATION & HEAT LED TO LOOSENED CONNECTION.  A/C OK FOR SERVICE.
